HealthyPharm Paracetamol 500mg - large
Healthy Pharm

HealthyPharm Paracetamol 500mg

In Stock

Product details

Product details

The active ingredient is acetaminophen. Each tablet contains 500 mg of paracetamol. Paracetamol has an analgesic and fever-reducing effect. Paracetamol is used for mild to moderate pain, fever and pain with flu and colds, fever and post-vaccination pain, headache, toothache, nerve pain, lumbago, muscle pain and menstrual pain.